# SDR 2007UALA03511

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 44,453 hours, 15,997 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 2 FIRE LOOP -A- FAULT ECAM.      NR 2 ENG PYLON LOOP A 3WD2 FAILS.   REPLACED NR 2 ENG PYLON LOOP A 3WD2.
